It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


Hi Paula,
How was your birthday weekend? Hope you had a wonderful time!
I have cut back to 1 mg/day because of the insomnia. It's been about a week now. I noticed some crankiness in the morning, and some fatigue last weekend. I now take chantix in the morning and st johns wort in the afternoon. That has helped with my mood and energy. I still have thoughts of smoking, but I shake them off. I am also sleeping better.
Take care, and I hope your rash goes buh bye!
:D deb
[QUOTE=mangojunky;2844594]Hi Paula,
How was your birthday weekend? Hope you had a wonderful time!
I have cut back to 1 mg/day because of the insomnia. It's been about a week now. I noticed some crankiness in the morning, and some fatigue last weekend. I now take chantix in the morning and st johns wort in the afternoon. That has helped with my mood and energy. I still have thoughts of smoking, but I shake them off. I am also sleeping better.
Take care, and I hope your rash goes buh bye!
:D deb[/QUOTE]

Thanks Deb. B'day was great! I am still 'indulging' so my plans of diet/exercise are still being procrastinated about! Hee!

Rash is much better today so I'm hoping it's on the way out and perhaps it wasn't even caused by Chantix. I am also thinking of stopping the p.m. pill as I've forgotten it 3x and seem to be doing fine w/o it. How long have you been taking St. John's wort? Do you find that it does help with mood? I think I'm in periomenopause and my moods have been 'flighty'. The Chantix seemed to help that but that effect seems to be wearing off.
Welcome to the club Optomistic,

I was also very concerned about the dreams. So far I havenít had any bad ones. They have been very vivid and some nights I look forward to sleeping to see whatís on my mental TV next. Anyhow, best of luck to you. You can do it!!
[QUOTE=paulagizmo;2842139]I am at 3 weeks, 2 1/2 days. I've had the nausea and some other very short-lived side effects but now am getting a 'rash'. Not sure 'rash' is the right word as when I think of rash, I think of small bumps. This is more red splotches on my face. Sort of like rosacea but not as bad. THis just started yesterday but seems to be spreading a bit.

I also forgot my evening pill on Sat. and Sun. nights and didn't seem to have any adverse effect from missing it. I'm tempted to reduce down to 1 pill and then possibly stop altogether but am a bit nervous. I think Skimmer made a good point that it's all willpower now. My other fear is that w/o being conscious of it until quitting, I've felt very stressed all the time for the past couple of years. I feel so much better now and I wonder is that due to quitting or to Chantix? I'm afraid to wean/stop too early but I also am not liking this rash on my face either. Any words of advice would be GREATLY appreciated![/QUOTE]

I have quit for three weeks now, but having been taking chantix for 4 weeks and a few days. It works great. I have had trouble sleeping and a beloating feeling. I cut down to one mg. a day 3 days ago and I am just fine. No beloated feeling, no strong desire to smoke. I might be tempted for a few seconds and then it goes away. I still have a little trouble sleeping. I have tried and tried to quit smoking. Chantix works great and I would reccomment it to everyone. You don't have a desire to smoke. I didn't know if you could cut the pills and I was wondering if I could, so I could cut down to half a mg. daily and less. It says to check with your doctor. I asked the pharmacy and he doesn't know. I hope to take chantix for 4 months total, but want to cut down a week or 2 ahead of time to half then less.
[QUOTE=roxiegirl777;2864877]I have quit for three weeks now, but having been taking chantix for 4 weeks and a few days. It works great. I have had trouble sleeping and a beloating feeling. I cut down to one mg. a day 3 days ago and I am just fine. No beloated feeling, no strong desire to smoke. I might be tempted for a few seconds and then it goes away. I still have a little trouble sleeping. I have tried and tried to quit smoking. Chantix works great and I would reccomment it to everyone. You don't have a desire to smoke. I didn't know if you could cut the pills and I was wondering if I could, so I could cut down to half a mg. daily and less. It says to check with your doctor. I asked the pharmacy and he doesn't know. I hope to take chantix for 4 months total, but want to cut down a week or 2 ahead of time to half then less.[/QUOTE]

Hi roxiegril777!!:wave:
Welcome to the message board. And congratulations on being smokefree for 3 weeks!!! Fantastic!!:bouncing: :angel:

I quit over 7 months ago using Chantix. My first week on the blue pill, I had nausea so bad that I thought I was going to have to stop taking it. I called my doctor and he advised me [I][U]cut them half [/U][/I]and take 1/2 pill 4 times daily, breakfast, lunch, supper, and bedtime. I did this for the remainder of the 3 months. It did not stop the nausea, but it cut it in half and only lasted a short while. So I was able to continue with the Chantix. A lot of people on the board have cut their pills in half.
When it came time to get off the Chantix, I started cutting down on the dosage. My doctor had me to do this:
The last 4 days supply (8 pills) were split in half.
For 5 days I took 1/2 pill in the morning and 1/2 pill in the evening. (5 pills)
For 6 days I took 1/2 pill in the morning. (3 pills)

There are others on here that are doing it a little different. Check out the thread that True Brit started about getting off the Chantix. She has been having trouble with withdrawals from the Chantix. Thankfully, I had no trouble.

Good Luck to you and please come and post often. Ask questions, tell us what you are feeling. We've all been where you are so we do understand what you are going through. Everyone's experience is different, though.

Memaw:)





All times are GMT -7. The time now is 03:28 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!